# SDR UALA2011080304046

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 63,126 hours, 12,095 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 101
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY APU BATTERY FAILURE.  STATUS  MSG01- ACTIVE CRUISE MODE DEPENDENT; APU BATTERY IS WEAK.  DB- ELMS P310 ELECTRONICS UNIT MSG-2413047 ACTIVE ER MODE.  MAT SHOWS MTC MSG 24-13047.  APU BATTERY STS MSG SHOWING.  APU BATTERY DEFERRED PER MEL 2431 C.  REPLACED APU BATTERY IAW MM.  OPS CHECK NORMAL.  VOLTS AND AMPS NORMAL.
